Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Cipramil (Celaxa) pooped out Tommy

Posted by jay on October 3, 2001, at 21:42:42

In reply to Cipramil (Celaxa) pooped out, posted by Tommy on October 3, 2001, at 10:39:47

> I've used Cipramil (Celaxa) 20mg for about a year as a treatment against anxiety. It has helped pretty well. I felt so well, that I started slowly tappering down. But I shouldn't have done that, the anxiety came back. I started on cipramil again, butit didn't kick in like last time. My doctor suggested I should slowly increase the daily dosage to 60mg a day. Have been increasing for abount two months now, but can't say I feel it has been "kicking in"? I still have a tension in my body most of the day. I've tried a add-on with beta-blockers, but it didn't have any effect on my.
>
> Have some of you experience with Cipramil pooping out? Does it help to increase dosage when the effect has worn out on you, and then after a while decrease it just to a maintaince level?
>
> If all goes wrong. What drug should I change to? Have tried Buspar but that never had any effect on me. Or are there any good add-on. I'm very concerned about my sexual drive if switching or adding someting on, so what would be the best choice then. I've not noticed any sexual problems with Ciperamil.
> Thanks for any help.
>
> Tommy

Tommy, I can't obviously say exactly, but here are a few general ideas, but remember, they won't work for everyone. From the literature I have read, the dose of 60mg is not usually much more effective than lower doses, BUT, it is all individual.

-Lower the Ciperamil and add Welbutrin plus a benzo like Ativan or Clonazepam 2-3 times a day.
Welbutrin gives the Ciperamil a bit of a norepinephrine boost, and the benzo will keep the anxiety of both down. The benzo is *very* important especially at the start, as it will likely put a good brake on the anxiety.

-Try doing the same as above except with Reboxetine. (If available.)

-Switch to an SNRI, in particular Effexor XR, starting very low, and *don't* increase the dose unless you *really* feel you must. A benzo again is very helpful especially to keep general anxiety at bay.

Just some general ideas....hope they are somewhat helpful.

All the best...

Jay



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[80210]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jay thread:80152
URL: http://www.dr-bob.org/babble/20010927/msgs/80210.html